Show simple item record

dc.contributor.authorKaufmann, Eric R. ( )
dc.date.accessioned2021-01-08T16:12:39Z
dc.date.available2021-01-08T16:12:39Z
dc.date.issued2003-08-09
dc.identifier.citationKaufmann, E. R. (2003). Positive solutions of a three-point boundary-value problem on a time scale. Electronic Journal of Differential Equations, 2003(82), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13090
dc.description.abstractLet T be a time scale such that 0, T ∈ T. We consider the second order dynamic equation on a time scale u∆∇(t) + a(t)f(u(t)) = 0, t ∈ (0,T) ∩ T, u(0) = 0, αu(ƞ) = u(T), where ƞ ∈ (0,ρ(T)) ∩ T, and 0 < α < T/ƞ. We apply a cone theoretic fixed point theorem to show the existence of positive solutions.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectTime scaleen_US
dc.subjectConeen_US
dc.subjectBoundary-value problemen_US
dc.subjectPositive solutionsen_US
dc.titlePositive solutions of a three-point boundary-value problem on a time scaleen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record